Top 10 Fexofenadine HCL Allergy Relief 180 Mg Tablet – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. WELMATE

#ad

Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets

#ad
WELMATE #ad - Non-Drowsy. Fexofenadine HCl 180 mg. 100 count Tablets. Indoor & Outdoor Allergies. Compare to Allegra Allergy active ingredient.
BrandWELMATE #ad
ManufacturerMagno-Humphries #ad
Part Number清风01

2. HealthCareAisle

#ad

Fexofenadine Hydrochloride Tablets USP, 180 mg – 180 Tablets – Allergy Medication, Non-Drowsy 24-Hour Allergy Relief, HealthCareAisle Allergy Relief

#ad
HealthCareAisle #ad - Our fexofenadine hydrochloride is an antihistamine that temporarily relieves allergy symptoms due to hay fever or other upper respiratory allergies such as runny nose; itchy, watery eyes; sneezing; and itching of the nose or throat.

Comparable to the national brand: Has the same active ingredient as Allegra Allergy 24 Hour Tablets. Take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours; see package label for warnings, directions and other important information; use only as directed. Fexofenadine tablets provide 24 hours of allergy relief. Fexofenadine is a non-drowsy allergy medicine that provides effective relief from indoor and outdoor allergies.
BrandHealthCareAisle #ad
ManufacturerDr. Reddy's Laboratories, Inc. #ad
Height4.75 Inches
Length2.75 Inches
Weight0.49 Pounds
Width2.75 Inches

3. ValuMeds

#ad

Dry, Hay Fever, ValuMeds 24-Hour Allergy Medicine 100-Count Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Allergies | Kids, Adults Compare to Allegra Tablets, Itchy Eyes

#ad
ValuMeds #ad - Non-drowsy formula – A true non-drowsy formula for kids and adults. Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion.

Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pollen, pet dander, and other common allergens. Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, runny nose, itchy and watery eyes, and itchy nose and throat. Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms. Perfect for staying allergy-free every day.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS661-R

4. Safrel

#ad

Itchy Eyes, Throat |Children and Adults | Compare to Allegra Pills, Nose, Safrel 24 Hour Allergy Relief Medicine 100-Count | Fexofenadine HCl 180 mg Tablets |Non-Drowsy Antihistamine | For Hay Fever

#ad
Safrel #ad - Provides relief from symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. Fast acting easy to swallow tablets: our fast acting 180 mg tablets comes coated making it easier to swallow and provides continuous allergy relief throughout the day and night.

This is a true non-drowsy formula for kids and adults allowing you to enjoy a full day of relief from all your indoor and outdoor allergy symptoms. Compare safrel all Day Allergy Relief to the active ingredient of Allegra. Non-drowsy long lasting relief: safrel allergy relief fexofenadine hcl 180 mg provides long lasting relief for 24 hours. Active ingredient: the active ingredient in this product is Fexofenadine, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

100% satisfaction guarantee: Click Buy Now and get this non-drowsy allergy relief formula to enjoy your day free from allergies. Value pack savings: did you know, with safrel allergy Relief Fexofenadine HCl 180 mg of 100 count value pack can save you significant amount of money with the same active ingredient as Allegra. This medicine is non-drowsy, allowing you to spend your day with all day allergy relief.
BrandSafrel #ad
ManufacturerSafrel Pharmaceuticals #ad
Height3.5 Inches
Length1.85 Inches
Width1.85 Inches
Part Number091-01

5. WELMATE

#ad

Welmate Allergy Relief | Fexofenadine HCl 60 mg Non-Drowsy Antihistamine | 100 Count Tablets | 12 Hour All Day Support

#ad
WELMATE #ad - Welmate's original prescription-strength allergy medicine contains Fexofenadine Hydrochloride 60 mg, an antihistamine that compares to the active ingredient in Allegra Allergy 12 HR tablets, providing all-day allergy relief.

Gluten free antihistamine | Proudly Made in the USA. Our allergy relief active ingredient is approved for the treatment of both indoor and outdoor allergy symptoms. Clinically proven to provide 12 hours of non-drowsy allergy symptom relief so you can go about your day feeling better instead of stuffy and congested. Temporarily relieves symptoms due to hay fever, seasonal allergies, or other upper respiratory allergies such as a runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.
BrandWELMATE #ad
ManufacturerWelmate #ad
Part Number358461

6. WELMATE

#ad

Welmate Allergy Relief | Fexofenadine HCl 180 mg Non-Drowsy Antihistamine | 100 Count Tablets | 24 Hour All Day Support

#ad
WELMATE #ad - Temporarily relieves symptoms due to hay fever, or other upper respiratory allergies such as a runny nose; itchy, seasonal allergies, watery eyes; sneezing; itching of the nose or throat.

Our allergy relief active ingredient is approved for the treatment of both indoor and outdoor allergy symptoms. Clinically proven to provide 24 hours of non-drowsy allergy symptom relief so you can go about your day feeling better instead of stuffy and congested. Gluten free antihistamine | Proudly Made in the USA. Welmate's original prescription-strength allergy medicine contains Fexofenadine Hydrochloride 180 mg, an antihistamine that compares to the active ingredient in Allegra Allergy 24 HR tablets, providing all-day allergy relief.
BrandWELMATE #ad
ManufacturerWELMATE #ad
Part Number360340

7. HealthA2Z

#ad

HealthA2Z Fexofenadine Hydrochloride 180mg, 120 Count Coated Caplets,Compare to Allegra Active Ingredient, Antihistamine for Allergy Relief ,Non-Drowsy,24-Hour

#ad
HealthA2Z #ad - Provides relief from hay fever or other upper respiratory allergies. Children under 12 years: do not use. Fexofenadine HCl antihistamine blocks the bodies allergic responses. Compare to allegra active ingredient, 24 hour indoor/outdoor allergy releif. Helps relieve runny nose, itchy/watery eyes, sneezing, and itchy nose and throat. Adults and children 12 years and over: take one 180 mg tablet with water, once a day; do not take more than 1 tablet in 24 hours. Adults over 65 or consumers with kidney disease: ask a doctor.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2 Inches
Width2 Inches
Part NumberFPA056

8. Camber Consumer Care

#ad

500 Tablets. Family Size, Camber Consumer Care Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief, Fexofenadine HCl 180 Mg

#ad
Camber Consumer Care #ad - Fexofenadine hcl USP, 180 mg. Compare to Allegra Allergy active ingredient. Family size - 500 count TABLETS. Indoor & Outdoor Allergies. Non-Drowsy.
BrandCamber Consumer Care #ad
ManufacturerCAMBER CONSUMER CARE #ad
Part NumberFEX18021

9. Wellness Basics

#ad

150 Count Long-Lasting 24-Hour Relief, Non Drowsy, Wellness Basics, Relieves Indoor & Outdoor Allergies, Allergy Relief, Prescription-Strength Antihistamine, Fexofenadine HCL 180mg Tablet

#ad
Wellness Basics #ad - Indoor & Outdoor Allergies. Compare to active ingredient in Allergra Allergy 24 Hour. Allergy Relief. Non-drowsy. 24 hour relief of: sneezing, Itchy, watery eyes, Runny nose, Itchy troat or nose.
BrandWellness Basics #ad
ManufacturerPL Developments #ad
Height4.13 Inches
Length2.25 Inches
Width2.25 Inches

10. Amazon Basic Care

#ad

Pink, 180 mg, Amazon Basic Care Fexofenadine Hydrochloride Tablets, 150 Count

#ad
Amazon Basic Care #ad - Active ingredient: this allergy medicine contains fexofenadine hydrochloride 180 mg, a non-drowsy antihistamine; compare to the active ingredient in Allegra Allergy 24 HR.

Relief for indoor and outdoor allergies: Temporarily relieves indoor and outdoor allergy symptoms in adults and children 12 years of age and older. Works fast: these tablets work quickly to soothe symptoms due to hay fever or other upper respiratory allergies. 24 hour allergy relief: one dose relieves your tough allergy symptoms, watery eyes, runny nose, including itchy, sneezing and itching of the nose or throat. Non-drowsy antihistamine: Enjoy a full day of allergy relief; this medicine won't cause drowsiness.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services LLC. #ad
Height4.37 Inches
Length2.28 Inches
Width2.28 Inches